Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 1, pp 111–117 | Cite as

Curvature of the space of associated metrics on a symplectic manifold

  • N. K. Smolentsev
Article

Keywords

Symplectic Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Palais, Foundations of Global Non-Linear Analysis, Benjamin, New York (1968).Google Scholar
  2. 2.
    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Interscience, New York (1963).Google Scholar
  3. 3.
    D. E. Blair, “On the set of metrics associated to a symplectic or contact form,” Bull. Inst. Math. Acad. Sinica,11, 297–308 (1983).Google Scholar
  4. 4.
    D. Ebin, “The manifold of Riemannian metrics,” Proc. Symp. Pure Math. (Amer. Math. Soc.),15, 11–40 (1970).Google Scholar
  5. 5.
    T. Ratiu and R. Schmid, “The differentiable structure of three remarkable diffeomorphism groups,” Math. Z.,177, 81–100 (1981).Google Scholar
  6. 6.
    A. F. Solov'ev, “The curvature of a distribution,” Mat. Zametki,35, No. 1, 111–123 (1984).Google Scholar
  7. 7.
    N. K. Smolentsev, “Orthogonal decompositions of the space of symmetric tensors on an almost Kaehler manifold,” Sib. Mat. Zh.,30, No. 3, 131–139 (1989).Google Scholar
  8. 8.
    M. Berger and D. Ebin, “Some decompositions of the space of symmetric tensors on a Riemannian manifold,” J. Different. Geom.,3, No. 3, 379–392 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • N. K. Smolentsev

There are no affiliations available

Personalised recommendations